Universidade do Minho  

           
 
  Autenticação/Login
 
Contacts
Site Map
   
  print
 


Publications 2013

Papers published in peer review journals
  • Azevedo, A., "Characteristic functions and averages", Afr. Mat. 24 (1) (2013), 69-75
    RepositóriUM

  • Azevedo, A., Miranda, F., Santos, L., "Variational and quasivariational inequalities with first order constraint", J. Math. Anal. Appl. 397 (2013), 738-756
    RepositóriUM

  • Bessa, M., Rocha, J., Torres, M.J., "Hyperbolicity and stability for Hamiltonian flows", J. Differential Equations 254 (1) (2013), 309-322
    RepositóriUM

  • Bessa, M., Rocha, J., Torres, M.J., "Shades of hyperbolicity for Hamiltonians", Nonlinearity 26 (2013), 2851-2873
    RepositóriUM

  • Esteves, S., Gökmen, E., Oliveira, J.J., "Global exponential stability of nonautonomous neural network models with continuous distributed delays", Appl. Math. Comput. 219 (17) (2013), 9296-9307
    RepositóriUM

  • Franco, T., Gonçalves, P., Neumann, A., "Hydrodynamical behavior of symmetric exclusion with slow bonds", Ann. Inst. Henri Poincaré Probab. Stat. 49 (2) (2013), 402-427
    RepositóriUM

  • Franco, T., Gonçalves, P. and Neumann, A., "Phase transition in equilibrium fluctuations of symmetric slowed exclusion", Stochastic Process. Appl. 123 (12) (2013) 4156-4185
    RepositóriUM

  • Gonçalves, P., Jara, M., "Scaling limits of additive functionals of interacting particle systems", Comm. Pure Appl. Math. 66(5) (2013), 649-677
    RepositóriUM

  • Panthee, M., Scialom, M., "On supercritical KdV equation with time-oscillating nonlinearity", Nonlinear Differential Equations Appl. 20(3) (2013), 1191-1212
    RepositóriUM

 
  © 2017 Universidade do Minho  - Legal Terms  - updated by CMAT Símbolo de Acessibilidade na Web D.